5 doctors weighed in:
What should I do if overdose taxol (paclitaxel)?
5 doctors weighed in

Dr. Paul Harper
Surgery
3 doctors agree
In brief: Call your doctor
Seek emergency medical attention if you think you have received too much taxol (paclitaxel).
Overdose symptoms may include numbness or tingling, fever, chills, mouth sores, unusual bleeding or weakness, or any signs of infection.

In brief: Call your doctor
Seek emergency medical attention if you think you have received too much taxol (paclitaxel).
Overdose symptoms may include numbness or tingling, fever, chills, mouth sores, unusual bleeding or weakness, or any signs of infection.
Dr. Paul Harper
Dr. Paul Harper
Thank
In brief: Emergency room
Seek emergency medical attention if you think you have received too much taxol (paclitaxel).
Overdose symptoms may include numbness or tingling, fever, chills, mouth sores, unusual bleeding or weakness, or any signs of infection.

In brief: Emergency room
Seek emergency medical attention if you think you have received too much taxol (paclitaxel).
Overdose symptoms may include numbness or tingling, fever, chills, mouth sores, unusual bleeding or weakness, or any signs of infection.
Dr. Terry Simpson
Dr. Terry Simpson
Thank
Read more answers from doctors